# SDR EIA200311

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- Engine: Pwa JT9D3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN REPAIR, AT STATION 1580 STRINGER 35L TO 36L IS NOT IAW SRM.    REMOVED EXTERNAL SKIN REPAIR, FABRICATED NEW FILLERS, AND DOUBLER. ALODINED, PRIMED AND INSTALLED IAW SRM 51-30-03, PAGE 2A-2F, AND SOPM CH. 20-41-02, PAGE 17-19.  CATEGORY (B) REPAIR, COI NR 052 INITIATED.
